# SDR DXTA2023101297780

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N257QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6191
- Aircraft time: 37 hours, 25 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 74403057
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WENT THROUGH AN AREA OF LIGHT TURBULENCE AND L FIRE FAIL AMBER CAS MESSAGE ILLUMINATED. PERFORMED OPERATIONALTEST OF ENGINES FIRE/OVERHEAT DETECTION-SYSTEM IAW CHALLENGER 650 AMM  26-11-00. NO DEFECTS NOTED. SWAPPED LH AND RH FIRE DETECTION UNITS AS PER SMARFIX. NO DEFECTS NOTED. DE-COWLED L/H ENGINE, INSPECTED FIRE LOOPS/HEATING ELEMENTS FOR SECURITY AND BROKEN ENDS. NO DEFECTS NOTED. SWAPPED FIRE DETECTION UNITS BACK TO ORIGINAL POSITION. 10/13 REMOVED L/H ENGINE UPPER AND LOWER ENGINE COWLINGS. REMOVED AND REPLACED HEATING ELEMENT IN ZONE A IAW CL 650 MM 26-11-01 OPS CHECK GOOD.
